LetsBaby.com

I am on Monofeme (Birth Control) ..?

I am on Monofeme (Birth Control) and have been taking it for ten days. There is a little grey section indicating that you have to start on one of the days in the grey section, but, I over looked this and started from the other side of the packet. I need to know if i am still fully protected even though I have started taking them from the wrong part of the packet. PLEASE HELP.just fyi, I started white ones. Not the placebo.

Savannah seerae asked on 16 Sep '12 at 10:46

Post Answer - Aapka Jawab

Answers of Similar Question


Icare answer on 09 May '11 at 22:02

This is tricky because usually a pregnancy test will give a positive reading just about 11 days after fertilisation of the ovum, but in your case, if you never get periods, you need to get checked out to see if you are actually ovulating at all. Birth control pills don't give you real periods ( i.e. based on a normal hormonal cycle of ovulation, and then shedding of a non-pregnant uterine lining). With birth control pills your body is conned into thinking it is pregnant so that you don't get pregnant! You then get a 'bleed' when you stop taking it. Natural hormones of all kinds are the 'messengers' used by your body to control all kinds of functions. The love hormones are the messengers that tell your ovaries and your uterus when to do what they are supposed to do. Birth control pills are artificial messengers which cause artificial symptoms. Women are sometimes prescribed birth control pills to reduce their menstrual flow if their periods are particularly troublesome, heavy and painful. If your own hormones are out of balance to the degree that you don't get periods at all, I think it is highly unlikely that you would be ovulating, and therefore the chances that you could become pregnant are virtually nil. Even girls with irregular periods sometimes have difficulty getting pregnant. Having said that, it only takes one egg and one sperm to make a baby! Please go back to whoever prescribes your birth control pills and tell them what is happening with your body. I'm surprised that you were prescribed birth control pills when you don't have periods. Don't leave these things to chance. It may be that you need altogether different treatment and that these pills are causing you symptoms you shouldn't be having. It sounds like your body is confused and needs some help. Artificial hormones are very powerful - they can make men grow breasts and women grow beards!

Pippin answer on 09 May '11 at 23:56

There is no evidence of harm to the developing embryo is a woman takes birth control pills during the first few weeks of pregnancy. It does not cause birth defects or miscarriages. (Obviously most women who get pregnant on the pill DON'T know it for the first few weeks, and so will continue to take the pill.) Of course once a woman does determine that she's pregnant, she should stop taking her pills.

Logan and ella's mommy answer on 10 May '11 at 01:29

Well they would actually be symptoms that mimic pregnancy symptoms or PMS. Fatigue, weight gain, crazy emotions (up and down), bloating, constipation. Those are some of the most common. Light spotting before you take your sugar pills (the last week of pills in the pack). You can even skip your periods on birth control or not even get them if you are taking something like depo (the shot). If you got pregnant on birth contorl it would not effect any symptoms that you would get if you were pregnant.

@ndre@nne answer on 10 May '11 at 07:58

There are a few things that could cause "late" periods. (sorry if I may be repeating what others have answered) 1) When a girl starts to menstruate for the first time, it may take up to a year before it becomes "regular" and that may not mean 28 days. Some women are regular with 3 months intervals between periods. This can happen again when beginning or going off hormonal contraceptives, or certain medications may interfere with the menstrual cycle, inquire with your MD or pharmacist if you are taking any meds.. 2) Not only prescription drugs, but recreational (street) drugs can affect your cycle. 3) You may be naturally irregular. 4) weight loss, diteting or change in your diet (eg becoming a vegetarian), stress, changes in your personal life, exercise, being too thin (under 100lbs will cause cycles to cease). 5) Medical conditions: like diarrhea and vomitting, anorexia or bulimia, autoimmune diseases. Hormonal imbalance (if you are still growing or just had menarche or other, such as thyroid imbalance), polycystic ovarian syndrome, anemia (low iron) What you may want to do: Eat well, plenty of fruits and veggies, lots of water, exercise within reasonable limits. Talk to your doctor to rule out other possibilities. Your doctor will be able to decide if it would be beneficial for you to be on birth control to be "regular". Use some method of contraception unless your trying to become pregnant. Good luck =0)

Icare answer on 10 May '11 at 14:23

This is tricky because usually a pregnancy test will give a positive reading just about 11 days after fertilisation of the ovum, but in your case, if you never get periods, you need to get checked out to see if you are actually ovulating at all. Birth control pills don't give you real periods ( i.e. based on a normal hormonal cycle of ovulation, and then shedding of a non-pregnant uterine lining). With birth control pills your body is conned into thinking it is pregnant so that you don't get pregnant! You then get a 'bleed' when you stop taking it. Natural hormones of all kinds are the 'messengers' used by your body to control all kinds of functions. The love hormones are the messengers that tell your ovaries and your uterus when to do what they are supposed to do. Birth control pills are artificial messengers which cause artificial symptoms. Women are sometimes prescribed birth control pills to reduce their menstrual flow if their periods are particularly troublesome, heavy and painful. If your own hormones are out of balance to the degree that you don't get periods at all, I think it is highly unlikely that you would be ovulating, and therefore the chances that you could become pregnant are virtually nil. Even girls with irregular periods sometimes have difficulty getting pregnant. Having said that, it only takes one egg and one sperm to make a baby! Please go back to whoever prescribes your birth control pills and tell them what is happening with your body. I'm surprised that you were prescribed birth control pills when you don't have periods. Don't leave these things to chance. It may be that you need altogether different treatment and that these pills are causing you symptoms you shouldn't be having. It sounds like your body is confused and needs some help. Artificial hormones are very powerful - they can make men grow breasts and women grow beards!